# SDR 99ZZZX865

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Set Screw
- Part number: A32041
- Condition: Broken
- Location: Propeller Blade
- Part time: 1,330 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER S/N HL234 WAS RETURNED FOR FAILURE TO DYNAMIC BALANCE.  AFTER DISASSEMBLY, INSPECTION REVEALED 1 BROKEN A-3204-1 PRELOAD SET SCREW.  THE B-3368 LOCKNUT WAS STILL ATTACHED TO THE INBOARD SECTION OF THE A-3204-1 SCREW.  THE SCREW WAS REMOVED, SENT TO HARTZELL ENGINEERING FOR EVAULUATION AND REPLACED WITH NEW.  THE C-6066-1 PRELOAD PLATE THREAD WAS DAMAGED, BUT WITHIN ACCEPTABLE LIMITS AND THE PLATE WAS REPAIRED AND RETURNED TO SERVICE.
